# SDR SWAA2013071818324

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 57,654 hours, 46,946 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26810
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF WHILE RAISING THE GEAR MASTER CAUTION LIGHT ILLUMINATED WITH SYSTEM ENGINE & ELECTRIC HYDRAULIC LOW PRESSURE LIGHTS.  REPLACED NR 2 MAIN.
